Wisconsin, 2015

Flooding and Heavy Rain in Wisconsin, December 13 to 20, 2015

December 13 to 20, 2015 · NWS ARX · 16 events in 8 counties and zones

A storm system brought heavy rains to western Wisconsin in the middle of December. Temperatures with this system remained above freezing allowing all the precipitation to fall as rain.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
16

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS ARX wrote it up.

A storm system brought heavy rains to western Wisconsin in the middle of December. Temperatures with this system remained above freezing allowing all the precipitation to fall as rain. Amounts ranged from around 2 inches to over 6 inches from Jackson County south to Grant County. The highest reported rainfall total in this portion of western Wisconsin was 6.27 inches near Viroqua (Vernon County). This rain caused in bank rises to occur on most rivers and streams along with minor river flooding along the Black, Yellow, Wisconsin and Kickapoo Rivers.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before the first event at Dec 12, 10:15 PM CST, 4 hours 45 minutes earlier.

Area forecast discussion, Dec 12, 10:15 PM CST, 4 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
1015 PM CST SAT DEC 12 2015

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 309 PM CST SAT DEC 12 2015

MAIN FORECAST CONCERNS FOR TONIGHT IS ON ONSET RAINFALL TONIGHT
THEN FOCUS TURNS TO WHEN THE HEAVIEST RAIN WILL FALL FROM SUNDAY
INTO SUNDAY NIGHT.

A VIGOROUS TROUGH WAS DIGGING ACROSS THE SOUTHWEST CONUS THIS
AFTERNOON WITH A VERY MOIST AND WARM AIRMASS LIFTING NORTHWARD AHEAD
OF IT. ACROSS PORTIONS OF MISSOURI AND SOUTHERN ILLINOIS
TEMPERATURES WERE ALREADY IN THE UPPER 60S TO LOWER 70S WITH DEW
POINTS IN THE UPPER 50S TO LOWER 60S. THESE WARM TEMPERATURES AND
DEW POINTS WILL CONTINUE TO PUSH NORTHWARD TONIGHT INTO SUNDAY.
PRECIPITABLE WATER VALUES INCREASE TO 1.25 TO 1.50 TOMORROW WHICH IS
HIGHLY ANOMALOUS FOR THIS TIME OF YEAR. PRECIPITABLE WATER
STANDARDIZED ANOMALIES CLIMB TO +5 TO +6.  ALSO....850 MB
TEMPERATURE ANOMALIES CLIMB TO +2 TO +2.5 PLACING US IN NEAR RECORD
TERRITORY....WITH HIGHS ON SUNDAY CLIMBING INTO THE LOWER TO MID
50S. A FEW LOWER 60S CANNOT BE RULED OUT.

RAINFALL AMOUNTS THROUGH 12Z SUNDAY SHOULD RANGE FROM 1/4 TO 3/4
OF AN INCH. THE MOST IMPRESSIVE MOISTURE SURGE ARRIVES ON SUNDAY
WHEN STRONG 850 MB MOISTURE TRANSPORT FOCUSES INTO THE AREA.
RAINFALL AMOUNTS FROM 12Z THROUGH 12Z MONDAY WILL RANGE FROM 1.5
TO NEARLY 2 INCHES AT SOME LOCATIONS. AT THIS TIME THE HEAVIEST
RAIN LOOKS TO FALL ALONG AND WEST OF THE MISSISSIPPI RIVER ACROSS
WESTERN INTO SOUTHERN WISCONSIN FROM SUNDAY AFTERNOON INTO SUNDAY
NIGHT. WHILE THE RAIN WILL BE HEAVY AT TIMES....GIVEN FROST FREE
GROUNDS...FLASH FLOODING SHOULDN/T BE A CONCERN BUT LOCALIZED
PONDING OF WATER IN POOR DRAINAGE AREAS CAN BE EXPECTED. THIS WILL
LEAD TO RISES ON AREA RIVERS AND STREAMS AND POSSIBLE MINOR
FLOODING EARLY THIS WEEK.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 309 PM CST SAT DEC 12 2015

THE HEAVIEST RAINFALL WILL TAPER OFF AFTER MIDNIGHT ON SUNDAY AS
THE STRONGEST MOISTURE TRANSPORT FOCUSES EAST OF THE FORECAST
AREA. THE CLOSED LOW WILL THEN LIFT THROUGH THE UPPER MISSISSIPPI
RIVER VALLEY ON MONDAY WITH LIGHT RAIN PERSISTING...AND POSSIBLY
SOME MODERATE RAIN IN THE DEFORMATION REGION ACROSS NORTHWEST
WISCONSIN INTO SOUTH CENTRAL MINNESOTA. IT APPEARS WE SHOULD STAY
WARM ENOUGH FOR ALL RAIN DURING THE DAY ON MONDAY. WE WILL  HAVE
TO WATCH FOR SOME DRIZZLE/FREEZING DRIZZLE POTENTIAL  ON THE BACK
SIDE OF THE LOW AS SURFACE TEMPERATURES COOL AND WE START TO LOSE
THE ICE CLOUD ALOFT.

A BREAK IS EXPECTED IN PRECIPITATION CHANCES ON TUESDAY AS A
RIDGE SLIDES THROUGH THEN ANOTHER LOW PRESSURE SYSTEM TAKES AIM ON
THE UPPER MIDWEST LATE TUESDAY THROUGH WEDNESDAY. IT APPEARS THAT
ONCE AGAIN WE WILL BE ON THE WARM SIDE OF THIS SYSTEM WITH MAINLY
RAIN EXPECTED...OR POSSIBLY A MIX...DURING THE DAY ON WEDNESDAY
WITH A SWITCH OVER TO SNOW POSSIBLE WEDNESDAY NIGHT. COOLER...MORE
SEASONABLE AIR THEN INVADES THE REGION WEDNESDAY NIGHT INTO
THURSDAY. HIGHS ON THURSDAY ARE EXPECTED TO BE IN THE UPPER 20S TO
LOWER 30S. LIGHT SNOW CHANCES  WILL LINGER ACROSS NORTHERN
SECTIONS OF THE FORECAST AREA DURING THIS TIMEFRAME AS A TROUGH
CONTINUES TO PROGRESS EASTWARD ACROSS THE REGION. THESE
COOL...SEASONAL CONDITIONS WILL THEN CONTINUE THROUGH THE END OF
THE WEEK INTO THE WEEKEND WITH HIGHS MAINLY IN THE 20S AND LOWS IN
THE TEENS.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 1015 PM CST SAT DEC 12 2015

EXTENDED PERIOD OF MOSTLY LIFR/IFR CIGS AND VSBYS EXPECTED FROM LATE
TONIGHT THROUGH MONDAY. UNSEASONABLY WARM/MOIST AIR MASS SETTING UP
A PROLONGED RAIN EVENT FOR THE REGION...NOT EXITING UNTIL MONDAY
NIGHT. MOST QUESTIONS CENTER AROUND HOW LOW CIGS/VSBYS WILL GO...AND
IF THEY WILL FLUCTUATION. EXCEPTING TWO SLUGS OF MORE MODERATE
RAIN...ONE OVERNIGHT...AND THEN NEXT SUNDAY NIGHT. COULD BE A
BREAK/LIGHTENING UP IN THE RAINFALL FOR A PERIOD ON SUNDAY DAY...AND
THERE COULD BE SOME MINOR IMPROVEMENT IN VSBY. BUT WITH CONFIDENCE
LOW IN TIMING...NOT GOING TO ADD THAT KIND OF DETAIL INTO THE
FORECAST AT THIS TIME. SUFFICE TO SAY...DON/T EXPECT ANY SIGNIFICANT
IMPROVEMENT IN CONDITIONS THROUGH MONDAY...PERHAPS EVEN INTO
TUESDAY.

&&

.HYDROLOGY...TONIGHT THROUGH MONDAY
ISSUED AT 309 PM CST SAT DEC 12 2015

1.5 TO 2.5 INCHES OF RAINFALL OVER THE NEXT FEW DAYS WILL RESULT
IN RISES ON AREA RIVERS AND STREAMS. MINOR FLOODING IS POSSIBLE
NEXT WEEK ALONG PORTIONS OF THE BLACK, YELLOW, AND WISCONSIN RIVERS.
MONITOR THE LATEST RIVER FORECASTS AND STATEMENTS CLOSELY.

THE PERIOD OF HEAVIEST RAINFALL LOOKS TO OCCUR FROM SUNDAY
AFTERNOON INTO SUNDAY NIGHT. DURING THIS TIMEFRAME SOME PONDING OF
WATER IS POSSIBLE IN LOW SPOTS AND POOR DRAINAGE AREAS.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
MN...NONE.
IA...NONE.
&&

SHORT TERM...WETENKAMP
LONG TERM...WETENKAMP
AVIATION.....RIECK
 HYDROLOGY...WETENKAMP
Hazardous weather outlook, Dec 12, 12:51 PM CST, 14 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
1251 PM CST SAT DEC 12 2015

IAZ008>011-018-019-029-030-MNZ095-096-WIZ041>044-053>055-061-
131200-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-FILLMORE-HOUSTON-LA CROSSE-MONROE-JUNEAU-ADAMS-VERNON-
CRAWFORD-RICHLAND-GRANT-
1251 PM CST SAT DEC 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST
IOWA...SOUTHEAST MINNESOTA...AND SOUTHWEST INTO CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A STRONG STORM SYSTEM WILL BRING A PROLONGED PERIOD OF MODERATE
TO HEAVY RAINFALL TO THE AREA BEGINNING TONIGHT. A FEW THUNDERSTORMS
ARE POSSIBLE. THE MAIN HAZARD FROM ANY STORMS WILL BE LIGHTNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PERIODS OF MODERATE TO HEAVY RAINFALL WILL CONTINUE SUNDAY INTO
MONDAY. A FEW THUNDERSTORMS ARE ALSO POSSIBLE SUNDAY MORNING WITH
THE MAIN HAZARD BEING LIGHTNING. PLAN ON TOTAL RAINFALL THROUGH
MONDAY IN THE 1.5 TO 2.5 INCH RANGE. AS A RESULT...MINOR FLOODING
COULD OCCUR THIS NEXT WEEK ON THE WISCONSIN AND BLACK RIVERS AND
ALSO ON THE YELLOW RIVER IN CENTRAL WISCONSIN. OTHERWISE...EXPECT
WITHIN BANK RISES ON THE REMAINDER OF THE RIVERWAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED. HOWEVER...RAINFALL REPORTS
OVER THE NEXT COUPLE OF DAYS WOULD BE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

MNZ079-086>088-094-WIZ017-029-032>034-131200-
WABASHA-DODGE-OLMSTED-WINONA-MOWER-TAYLOR-CLARK-BUFFALO-
TREMPEALEAU-JACKSON-
1251 PM CST SAT DEC 12 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MINNESOTA INTO NORTH CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A STRONG STORM SYSTEM WILL BRING A PROLONGED PERIOD OF MODERATE
TO HEAVY RAINFALL TO THE AREA BEGINNING LATE TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

PERIODS OF MODERATE TO HEAVY RAINFALL WILL CONTINUE SUNDAY INTO
MONDAY. PLAN ON TOTAL RAINFALL THROUGH MONDAY IN THE 1.5 TO 2.5
INCH RANGE. AS A RESULT...MINOR FLOODING COULD OCCUR THIS NEXT
WEEK ALONG PORTIONS OF BLACK RIVER. OTHERWISE...EXPECT WITHIN
BANK RISES ON THE REMAINDER OF THE RIVERWAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED. HOWEVER...RAINFALL REPORTS
OVER THE NEXT COUPLE OF DAYS WOULD BE APPRECIATED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

DAS/ROGERS

In the hours before

Special weather statement, Dec 12, 10:36 PM CST, 4 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1036 PM CST SAT DEC 12 2015

IAZ008>011-018-019-029-030-MNZ086>088-094>096-WIZ053>055-061-
130900-
MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE-
CLAYTON-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON-VERNON-
CRAWFORD-RICHLAND-GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...CHARLES CITY...
OELWEIN...ROCHESTER...WINONA...AUSTIN...VIROQUA...
PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE
1036 PM CST SAT DEC 12 2015

...LOW VISIBILITIES AND RAIN OVERNIGHT...

FOG AND RAIN WILL CONSPIRE TO KEEP VISIBILITIES LOW THROUGH THE
NIGHT...REDUCED TO 1/4 MILE AT TIMES. MOTORISTS SHOULD BE
PREPARED FOR FLUCTUATING VISIBILITIES AS THEY TRAVEL TONIGHT. IN
ADDITION...PONDING OF WATER ON SOME ROADS IS LIKELY WITH MODERATE
RAIN OVERNIGHT.

RIECK
Special weather statement, Dec 13, 1:46 AM CST, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
146 AM CST SUN DEC 13 2015

IAZ008-009-018-019-MNZ086>088-094>096-WIZ041-131000-
MITCHELL-HOWARD-FLOYD-CHICKASAW-DODGE-OLMSTED-WINONA-MOWER-
FILLMORE-HOUSTON-LA CROSSE-
INCLUDING THE CITIES OF...CHARLES CITY...ROCHESTER...WINONA...
AUSTIN...LA CROSSE
146 AM CST SUN DEC 13 2015

...LOW VISIBILITIES AND RAIN OVERNIGHT...

FOG AND RAIN WILL PRODUCE LOW VISIBILITIES THROUGH THE NIGHT...
REDUCED TO 1/4 MILE AT TIMES. IF TRAVELING TONIGHT...MOTORISTS
SHOULD BE PREPARED FOR POOR VISIBILITIES AND WET ROADS. IN
ADDITION...PONDING OF WATER ON SOME ROADS IS LIKELY WITH MODERATE
RAIN OVERNIGHT.

IAZ010-011-029-030-WIZ053>055-061-131000-
WINNESHIEK-ALLAMAKEE-FAYETTE-CLAYTON-VERNON-CRAWFORD-RICHLAND-
GRANT-
INCLUDING THE CITIES OF...DECORAH...WAUKON...OELWEIN...VIROQUA...
PRAIRIE DU CHIEN...RICHLAND CENTER...PLATTEVILLE
146 AM CST SUN DEC 13 2015

...FOG...THUNDERSTORMS AND RAIN OVERNIGHT...

FOG AND RAIN WILL PRODUCE LOW VISIBILITIES THROUGH THE NIGHT...
REDUCED TO 1/4 MILE AT TIMES ESPECIALLY ON THE RIDGE TOPS AND
OTHER HIGHER TERRAIN AREAS. IF TRAVELING TONIGHT...MOTORISTS
SHOULD BE PREPARED FOR POOR VISIBILITIES AND WET ROADS.

IN ADDITION...THUNDERSTORMS WILL BE CAPABLE OF PRODUCING BRIEF
HEAVY RAINS AND FURTHER REDUCED VISIBILITIES. PONDING OF WATER ON
SOME ROADS IS LIKELY WITH ANY OF THESE THUNDERSTORMS OVERNIGHT.

RRS

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

10 flood, 6 heavy rain. Local standard time, as filed.

Heavy Rain, Adams

When
December 13, 3:00 AM CST to December 14, 9:00 AM CST
Where
Adams County, 1 mi E of Monroe Center
Reported by
Public
Coordinates
44.120, -89.930

A total of 4.94 inches of rain fell.

Heavy Rain, Crawford

When
December 13, 3:00 AM CST to December 14, 9:00 AM CST
Where
Crawford County, De Soto
Reported by
COOP Observer
Coordinates
43.420, -91.200

A total of 4.23 inches of rain fell. Other totals in the county included 3.65 inches near Steuben and 3.50 inches near Gays Mills.

Heavy Rain, Juneau

When
December 13, 3:00 AM CST to December 14, 9:00 AM CST
Where
Juneau County, Camp Douglas
Reported by
COOP Observer
Coordinates
43.920, -90.270

A total of 4.30 inches of rain fell. Other heavy rain around the county included 4.21 inches at Necedah and 3.20 inches at Mauston.

Heavy Rain, La Crosse

When
December 13, 3:00 AM CST to December 14, 9:00 AM CST
Where
La Crosse County, (Lse)la Crosse Muni
Reported by
ASOS
Coordinates
43.880, -91.250

The La Crosse Regional Airport received 3.16 inches of rain but at the National Weather Service office east of town a total of 3.42 inches fell.

Heavy Rain, Monroe

When
December 13, 3:00 AM CST to December 14, 9:00 AM CST
Where
Monroe County, Tunnel City
Reported by
COOP Observer
Coordinates
44.000, -90.570

A total of 4.42 inches of rain was reported. Other totals around the county included 4.25 inches in Kendall, 4.14 near Warrens, and 3.69 inches at Cashton.

Heavy Rain, Vernon

When
December 13, 3:00 AM CST to December 14, 10:00 AM CST
Where
Vernon County, 1 mi ESE of Viroqua
Reported by
COOP Observer
Coordinates
43.544, -90.862

Over a two day period, 6.27 inches of rain fell. Other totals from around the county included 6.14 inches in Viroqua, 4.27 inches near Westby, and 4.26 inches at Readstown.

Flood, Vernon

When
December 14, 4:00 AM CST to December 16, 3:00 PM CST
Where
Vernon County, 2.78 mi NE of Kickapoo Center to 2.69 mi NE of Kickapoo Center
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
43.503, -90.669

Runoff from heavy rains pushed the Kickapoo River out of its banks in Viola. The river crested at 16.44 feet, which was around 2.5 feet over the flood stage.

Flood, Vernon

When
December 14, 8:40 AM CST to 8:10 PM CST
Where
Vernon County, 0.49 mi NW of Ontario to 0.47 mi NW of Ontario
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
43.725, -90.587

Runoff from heavy rain pushed the Kickapoo River out of its banks in Ontario. The river crested at 18.61 feet, which was around 2.5 feet over the flood stage.

Flood, Jackson

When
December 14, 5:15 PM CST to December 16, 1:10 PM CST
Where
Jackson County, 2.32 mi E of Vaudreuil to 1.67 mi N of Pleasant View
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
44.306, -90.834

Runoff from heavy rain pushed the Black River out of its banks in Black River Falls. The river crested at 51.27 feet, which was over four feet above the flood stage.

Flood, Adams

When
December 15, 2:10 AM CST to December 16, 10:30 AM CST
Where
Adams County, 2.73 mi NNW of Easton to 2.43 mi NNW of Easton
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
43.864, -89.958

Runoff from heavy rains caused the operators of the Castle Rock Lake dam to release above normal amounts of water. The flow peaked at 33,850 cubic feet per second (cfs) and flood stage is considered to be 30,000 cfs.

Flood, Crawford

When
December 15, 3:45 AM CST to December 17, 10:45 AM CST
Where
Crawford County, 0.47 mi SSW of Soldiers Grove
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
43.394, -90.774

Runoff from heavy rain pushed the Kickapoo River out of its banks in Soldiers Grove. The river crested at 13.84 feet, which was less than a foot over the flood stage.

Flood, Vernon

When
December 15, 8:25 AM CST to December 17, 11:05 AM CST
Where
Vernon County, 0.44 mi NE of Readstown to 0.31 mi NE of Readstown
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
43.455, -90.765

Runoff from heavy rain pushed the Kickapoo River out of its banks in Readstown. The river crested at 13.05 feet, which was a little over two feet above the flood stage.

Flood, Crawford

When
December 15, 10:00 PM CST to December 18, 3:00 PM CST
Where
Crawford County, 3.11 mi NNW of Bell Center to 2.6 mi NNW of Bell Center
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
43.319, -90.850

Runoff from heavy rains pushed the Kickapoo River out of its banks in Gays Mills. The river crested at 14.65 feet, which was around 1.5 feet over the flood stage.

Flood, Juneau

When
December 16, 6:30 AM CST to December 20, 11:35 AM CST
Where
Juneau County, 0.44 mi ESE of Necedah to 0.52 mi ESE of Necedah
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
44.026, -90.073

Runoff from heavy rain pushed the Yellow River out of its banks in Necedah. The river crested at 17.26 feet, which was over two feet above the flood stage.

Flood, Trempealeau

When
December 17, 1:10 AM CST to December 18, 6:20 PM CST
Where
Trempealeau County, 1.46 mi S of Butman Corners to 1.18 mi SW of Butman Corners
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
44.059, -91.285

Runoff from heavy rain pushed the Black River out of its banks near Galesville. The river crested at 13.38 feet, which was a little over a foot above the flood stage.

Flood, Crawford

When
December 17, 7:15 PM CST to December 19, 2:10 PM CST
Where
Crawford County, 1.21 mi WNW of Steuben to 1.31 mi WNW of Steuben
Cause
Heavy Rain
Reported by
River/Stream Gage
Coordinates
43.188, -90.871

Runoff from heavy rain pushed the Kickapoo River out of its banks in Steuben. The river crested at 12.71 feet, which was less than a foot over the flood stage.

What these are

Heavy Rain
Rainfall totals unusual for the place and season that did not produce a flood.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Wisconsin in 2015Every state in 2015This day in weather historyWarnings in Wisconsin, December 2015

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 609182, 609184, 609185, 609186, 609189, 609192, 608177, 608176, 608157, 608175, 608180, 608179, 608181, 608167, 608158, 608182.